# SDR GTIA20131002989

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 27,134 hours, 12,998 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER OVER RT WING EMERGENCY EXIT WAS FALLING OFF DURING FLIGHT CAUSING A " RT EMER EXIT DOOR" ECAM.  INSTALLED COVER FLAP RT OVERWING DOOR IAW AMM 52-21-11-410-059-D.  ALL INDICATIONS, NORMAL.
